# SDR A6WA202010147320

- Difficulty date: October 14, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002D24
- Aircraft serial: 7806
- Aircraft time: 37,844 hours, 36,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fs 474-551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK CORRODED AT FS 474 AND FS 551, RBL 9.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW SEAT TRACK AT FS 474 AND 551, IAW REO 601R-53-00-764.
